Department of Mathematics
City University of New York
Office: VC 6-294, Phone: (646) 312-4142
55 Lexington – Newman Vertical Campus
- MTH 2610: Calculus I, KMWB, MW 2:55pm-4:35pm, VC 10-180.
- MTH 3030: Analytic Geometry and Calculus II, SMWA, MW 5:15pm-7:20pm, VC 10-180.
Click here to access the information on current and past courses.
I am interested in probability, statistical mechanics, partial differential equations, combinatorics, and dynamical systems. Click here to get a more detailed description of my research.
- I. Matic, D. Sivakoff, Deterministic walk in an excited random environment, submitted (2014) [PDF]
- I. Matic, Inequalities with determinants of perturbed positive matrices, Linear Algebra and its Applications 449 (2014), 166–174 [PDF]
- I. Matic, J. Nolen, A sublinear variance bound for solutions of a random Hamilton-Jacobi equation, Journal of Statistical Physics, 149 (2012), 342-361 [PDF]
- I. Matic, Large deviations for processes in random environments with jumps, Electronic Journal of Probability, vol. 16 no. 87 (11-23-2011), pp. 2406-2438, Institute of Mathematical Statistics, ISSN 1083-6489 [PDF]
- I. Matic, Homogenizations and large deviations (PhD Thesis), UC Berkeley, 2010 [PDF]
- D. Djukic, V. Jankovic, I. Matic, N. Petrovic, The IMO Compendium 1959-2009 (second edition), Springer 2011
- V. Baltic, D. Djukic, Dj. Krtinic, I. Matic, Practice Problems for High School Math Competitions in Serbia (in Serbian), Serbian Mathematical Society, 2008
- Z. Kadelburg, D. Djukic, M. Lukic, I. Matic, Inequalities (in Serbian), Serbian Mathematical Society, 2003